RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 018, 10 страниц (Mi sigma475)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

The Integrability of New Two-Component KdV Equation

Ziemowit Popowicz

Institute for Theoretical Physics, University of Wroclaw, Wroclaw 50204, Poland

Аннотация: We consider the bi-Hamiltonian representation of the two-component coupled KdV equations discovered by Drinfel'd and Sokolov and rediscovered by Sakovich and Foursov. Connection of this equation with the supersymmetric Kadomtsev–Petviashvilli–Radul–Manin hierarchy is presented. For this new supersymmetric equation the Lax representation and odd Hamiltonian structure is given.

Ключевые слова: KdV equation; Lax representation; integrability; supersymmetry

DOI: https://doi.org/10.3842/SIGMA.2010.018

Полный текст: PDF файл (241 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/018/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0910.2389
Тип публикации: Статья
MSC: 35J05; 81Q60
Поступила: 19 октября 2009 г.; в окончательном варианте 4 февраля 2010 г.; опубликована 12 февраля 2010 г.
Язык публикации: английский

Образец цитирования: Ziemowit Popowicz, “The Integrability of New Two-Component KdV Equation”, SIGMA, 6 (2010), 018, 10 pp.

Цитирование в формате AMSBIB
\RBibitem{Pop10}
\by Ziemowit Popowicz
\paper The Integrability of New Two-Component KdV Equation
\jour SIGMA
\yr 2010
\vol 6
\papernumber 018
\totalpages 10
\mathnet{http://mi.mathnet.ru/sigma475}
\crossref{https://doi.org/10.3842/SIGMA.2010.018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2593364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274771200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896062432}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma475
  • http://mi.mathnet.ru/rus/sigma/v6/p18

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Wang D.-Sh. Liu J. Zhang Zh., “Integrability and equivalence relationships of six integrable coupled Korteweg-de Vries equations”, Math. Meth. Appl. Sci., 39:12 (2016), 3516–3530  crossref  mathscinet  zmath  isi  elib  scopus
    2. Wang D.-Sh., Liu J., “Integrability Aspects of Some Two-Component KdV Systems”, Appl. Math. Lett., 79 (2018), 211–219  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:176
    Полный текст:38
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019